Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 488, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2023, 3:26 PM EDT for Stewart County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2023, 3:26 PM EDT (19:26 UTC)
- Expired
- Aug 11, 2023, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 3:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1461 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
360
WUUS52 KFFC 111926
SVRFFC
GAC259-112015-
/O.NEW.KFFC.SV.W.0488.230811T1926Z-230811T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
326 PM EDT Fri Aug 11 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Stewart County in west central Georgia...
* Until 415 PM EDT.
* At 325 PM EDT, a severe thunderstorm was located near Seale, or 15
miles south of Phenix City, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Sanford, Westville, Louvale, and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3195 8496 3198 8496 3198 8501 3197 8504
3199 8504 3199 8507 3202 8505 3206 8506
3209 8504 3213 8506 3218 8501 3220 8496
3221 8498 3222 8498 3222 8493 3223 8492
3223 8487 3207 8464 3192 8492
TIME...MOT...LOC 1925Z 306DEG 24KT 3225 8511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:21 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 11, 3:21 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Aug 11 2023 .SHORT TERM... (This afternoon through Saturday) MCV that came through with an MCS this morning has moved east of the CWA this afternoon. 500mb analysis shows another little shortwave moving in from east central AL. This feature will continue to help fire showers and thunderstorms across central and south central portions of the CWA through this evening. Strong storms are likely, with a few severe storms possible, mainly across SW portions of the CWA. The primary severe weather hazard would be damaging wind gusts. Localized flooding is also possible...especially across west central GA which has received 1"- 2" of rainfall already today. The shortwave moving in from east central AL is interacting with a weak frontal boundary situated just south of the Interstate 20 corridor. This boundary, and the NW flow aloft, are progged to go anywhere through the short term period of the forecast. The hi- res models continue to struggle with the anomalous NW flow aloft and will base the pops this afternoon on current radar trends. The forecast is a little bit more nebulous for tomorrow. Some of the hi-res models are picking up on a wave/MCS moving in from the north tomorrow afternoon. Since all models have trouble resolving these MCS systems, have kept the pops limited to chance. However, the HRRR did pretty good with the timing of this mornings MCS/MCV at this time yesterday. It did struggle a bit with coverage though. Temps are expected to be slightly above normal for Sunday with continued high dewpoints. Have gone ahead and issued a Heat Advisory for portions of the CWA. Some areas around Macon will have to be watched for an Excessive Heat Warning if dewpoints are higher than currently forecast. NListemaa && .LONG TERM... (Sunday morning through next Thursday) Main Forecast Points: -Afternoon showers and storms expected through much of the extended forecast with coverage and location tied to any remnant boundaries and timing of weak mid-level disturbances. -Heat returns this weekend and will stick around through early next week. Forecast heat indices may warrant heat headlines particularly for areas along and south of I-2O at the start of the long term. Have issued an Excessive Heat Watch for portions of central and south GA for Monday afternoon. By Sunday, much of the southern U.S. will largely remain situated beneath a flattened 500mb ridge with high pressure across the southeast at the surface. As for what this means for us in Georgia...heat and lower coverage of storms at least for the first half of the long term. Warm temperatures and high dewpoints (mid to upper 70s) will result in heat indices likely approaching excessive heat warning criteria across much of south-central GA both Sunday and Monday. Please make sure you're taking care of yourself and loved ones if you are partaking in any outdoor activities. Any weak disturbances that make it through the mid-level flow may aid in higher coverage of storms though largely expecting diurnal storms (more typical of this time of year) through a good portion of the period. Guidance remains consistent in depicting a more notable trough that will translate across the Great Lakes Regions during the Monday/Tuesday timeframe. Presently, the highest coverage of showers and storms during the long term looks to be associated with this system. The frontal boundary associated with this feature may provide us with some much needed relief in the way of drier air (lower PWs and dewpoints) slated to move in after the system moves through. Similarly, this will push higher rain chances further south and east. 07&& .AVIATION... (18Z TAFS) Issued at 129 PM EDT Fri Aug 11 2023 Heavier SHRA/TSRA should slide just to the south of ATL this afternoon. Some patchy MVFR fog is possible overnight. Models are not currently progging bkn IFR cigs at ATL overnight, but there is some potential. Will keep SCT for now. Winds should remain on the west side, but probably go light/vrb for a time overnight. Hi-res models are struggling with additional precip for tomorrow...could be more diurnal in nature but another wave could come through in the mid/late afternoon. //ATL Confidence...18Z Update... Med confidence. && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 73 95 / 10 30 30 20 Atlanta 73 92 74 96 / 0 30 30 20 Blairsville 65 86 68 88 / 0 30 20 40 Cartersville 71 91 71 94 / 0 30 30 20 Columbus 74 95 76 99 / 10 30 30 20 Gainesville 70 90 73 94 / 0 30 20 30 Macon 73 95 75 98 / 10 20 30 20 Rome 72 91 73 95 / 0 30 30 30 Peachtree City 71 93 72 97 / 10 30 30 20 Vidalia 73 95 76 97 / 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 8 PM EDT Saturday for GAZ039-049>051- 058>062-069>076-078>086-089>098-102>113. Excessive Heat Watch from Sunday morning through Sunday evening for GAZ039-049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Aug 11, 2:02 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 202 PM EDT Fri Aug 11 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 202 PM EDT Fri Aug 11 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible once again in the afternoon and early evening with highest chances south of I-20. An isolated severe thunderstorm is possible. Damaging wind gusts will be the primary severe weather hazard. Localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Periods of thunderstorm activity will continue through next Thursday. The highest storm chances will occur during the afternoon and evening hours each day. Heat index values are forecast to exceed 105 to the south of I-20 on Saturday and across the area, with the exception of the far northeastern mountains, on Sunday and Monday. Take extra precautions and drink plenty of fluids if you plan to spend time outside. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 11, 1:41 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Fri Aug 11 2023
GAZ053-054-056-067-068-111815-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
141 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northern Meriwether, northwestern
Pike and southeastern Coweta Counties through 215 PM EDT...
At 141 PM EDT, a strong thunderstorm was over Moreland, or 7 miles
south of Newnan, moving east at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Peachtree City, Senoia, Grantville, Luthersville, Brooks,
Moreland, Sharpsburg, Turin, Haralson, Lone Oak, Gay, East Newnan,
Concord, Rocky Mount, Starrs Mill, Hollonville, Alvaton, Digbey, and
Lake Horton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8483 3334 8439 3307 8445 3317 8486
3320 8486 3320 8487 3321 8487 3321 8486
3322 8486 3323 8488
TIME...MOT...LOC 1741Z 278DEG 35KT 3327 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 11, 1:51 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
151 PM EDT Fri Aug 11 2023
GAZ067>069-111815-
Upson GA-Meriwether GA-Pike GA-
151 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of eastern Meriwether,
southern Pike and northwestern Upson Counties through 215 PM EDT...
At 151 PM EDT, a strong thunderstorm was near Greenville, moving east
at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Zebulon, Greenville, Woodbury, Molena, Meansville, Gay,
Sunset Village, Lincoln Park, Concord, Atwater, Hilltop, Lifsey
Springs, Crest, Sunnyside, Hannahs Mill, Imlac, and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3316 8469 3308 8425 3304 8425 3304 8426
3303 8426 3303 8427 3299 8427 3299 8424
3281 8431 3299 8476
TIME...MOT...LOC 1751Z 288DEG 29KT 3305 8465
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 11, 1:57 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EDT Fri Aug 11 2023
GAZ067-078-079-111830-
Harris GA-Meriwether GA-Talbot GA-
157 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of southern Meriwether,
Talbot and northeastern Harris Counties through 230 PM EDT...
At 157 PM EDT, a strong thunderstorm was over F.d. Roosevelt State
Park, or 7 miles northeast of Hamilton, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Manchester, Pine Mountain, Waverly Hall, Warm
Springs, Woodland, Junction City, Pine Mountain-Callaway Gardens,
Shiloh, F.d. Roosevelt State Park, Baldwinville, Flint Hill, Olive
Branch, Po Biddy Crossroads, Pleasant Hill, Durand, Big Lazer Creek
Wma, and Pine Mountain Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3293 8482 3287 8448 3286 8448 3285 8446
3282 8445 3284 8443 3284 8442 3279 8439
3278 8437 3258 8444 3275 8489
TIME...MOT...LOC 1757Z 288DEG 29KT 3282 8478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 11, 2:12 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Fri Aug 11 2023
GAZ068>070-111845-
Lamar GA-Upson GA-Pike GA-
212 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of southern Pike, Upson
and southern Lamar Counties through 245 PM EDT...
At 212 PM EDT, a strong thunderstorm was near Molena, or 9 miles
northwest of Thomaston, moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Barnesville, Zebulon, Molena, Yatesville, Meansville,
Aldora, Sunset Village, Lincoln Park, The Rock, Concord, Atwater,
Hilltop, Lifsey Springs, Redbone Crossroads, Crest, Redbone, Logtown,
Sunnyside, and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8452 3298 8453 3313 8446 3304 8404
3296 8404 3295 8405 3293 8406 3293 8412
3280 8412 3280 8415 3276 8417 3292 8452
3295 8452 3296 8454
TIME...MOT...LOC 1812Z 292DEG 30KT 3299 8445
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 11, 2:19 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Fri Aug 11 2023
GAZ069-079-080-111845-
Taylor GA-Upson GA-Talbot GA-
219 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of central Upson,
Talbot and northwestern Taylor Counties through 245 PM EDT...
At 219 PM EDT, a strong thunderstorm was over Pleasant Hill, or 8
miles north of Talbotton, moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Talbotton, Manchester, Woodland, Junction City, Lincoln
Park, Sunset Village, Baldwinville, Po Biddy Crossroads, Sprewell
Bluff State Park, Pleasant Hill, Howard, Salem, Prattsburg, Big Lazer
Creek Wma, Carsonville, and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3274 8469 3285 8459 3285 8457 3288 8451
3290 8451 3292 8452 3292 8450 3280 8413
3280 8415 3269 8420 3268 8419 3251 8430
TIME...MOT...LOC 1819Z 292DEG 30KT 3279 8451
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 11, 2:42 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
242 PM EDT Fri Aug 11 2023
GAZ069-079>081-093-094-111915-
Macon GA-Peach GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
242 PM EDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of northern Macon,
southeastern Upson, central Peach, southwestern Crawford,
southeastern Talbot and Taylor Counties through 315 PM EDT...
At 242 PM EDT, a strong thunderstorm was over Wesley Church, or 7
miles north of Butler, moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Butler, Roberta, Marshallville, Reynolds, Whitewater
State Park, Nakomis, Baldwinville, Garden Valley, Hicks, Potterville,
Howard, Powerville, Lee Pope, Salem, Horns, Carsonville, Wesley
Church, Bartlett, and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3264 8447 3280 8420 3261 8376 3230 8409
TIME...MOT...LOC 1842Z 295DEG 31KT 3266 8428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:37 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 53 min |
| Aug 11, 6:33 AM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Aug 11, 7:17 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Aug 11, 7:58 AM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 11, 8:31 AM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Aug 11, 8:42 AM EDT | Special Weather Statement | FFC | Butts, Gwinnett, Jasper, Lamar, Monroe, Newton and 2 more | 48 min |
| Aug 11, 9:30 AM EDT | Special Weather Statement | FFC | Baldwin, Barrow, Clarke, Greene, Hancock, Morgan and 4 more | 30 min |
| Aug 11, 10:06 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more | 39 min |
| Aug 11, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Troup | 51 min |
| Aug 11, 11:31 AM EDT | Special Weather Statement | FFC | Harris, Troup | 29 min |
| Aug 11, 12:34 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Aug 11, 12:58 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| Aug 11, 1:19 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Aug 11, 1:21 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Aug 11, 1:51 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 24 min |
| Aug 11, 1:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Aug 11, 2:12 PM EDT | Special Weather Statement | FFC | Pike, Upson | 33 min |
| Aug 11, 2:19 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Aug 11, 2:42 PM EDT | Special Weather Statement | FFC | Macon, Peach, Taylor | 33 min |
| Aug 11, 3:31 PM EDT | Excessive Heat Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more | 23 hr |
| Aug 11, 3:31 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 28 hr |
| Aug 11, 4:00 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Aug 11, 4:09 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Aug 11, 4:10 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Aug 11, 4:39 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Aug 11, 4:41 PM EDT | Special Weather Statement | FFC | Stewart | 34 min |
| Aug 11, 4:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Aug 11, 4:44 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 31 min |
| Aug 11, 5:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 11, 5:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Aug 11, 5:12 PM EDT | Special Weather Statement | FFC | Gordon, Whitfield | 33 min |
| Aug 11, 5:22 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Aug 11, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Murray, Whitfield | 25 min |
| Aug 11, 5:36 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Aug 11, 5:44 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Aug 11, 5:55 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 11, 6:01 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Aug 11, 6:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.